# SDR DALA2014062003705

- Difficulty date: June 7, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD AND AFT SPAR SUPPORT OF MID CARGO COMPARTMENT DOOR BARRIER.  SPARS SUPPORT WERE REMOVED IAW SRM 51-10-4 NEW SPARS SUPPORT WERE DRILLING IAW SRM 51-10-4 SUPPORT WERE TREATED AND PAINTED IAW SRM 51-10-3 SPARS SUPPORTS WERE INSTALLED IAW SRM 51-30-1.
